
ADVIL LIQUIGEL CAPSULES 32'S
Advil Liquigel Capsules 32'S
QAR 19.00Availability: In stock
IBUPROFEN 200 MG
LIQUID FAST PAIN RELIEF
LIQUID FILLED CAPSULES
Share:
Brand: GSK CONSUMER HEALTH
Categories:
Medicines & Treatments,
Fever, Pain Relief And Management,
Pain Relief Systemic,
Migraine Pain Relief,
Views :
More From: GSK CONSUMER HEALTH
Overview
IBUPROFEN 200 MG
LIQUID FAST PAIN RELIEF
LIQUID FILLED CAPSULES
LIQUID FAST PAIN RELIEF
LIQUID FILLED CAPSULES
Description
ACTIVE INGREDIENT :IBUPROFEN
Benefits
TREATMENT FOR HEADACHE, BACKACHE, MUSCLEPAIN, TOOTHACHES
How To Use
As directed by the physician.
12 Years of age and older: 1 capsule every 4 to 6 hours while symptoms persist.
Features
Ingredients | Ibuprofen sodium 200mg |
Indication | Fever, Pain, Muscle Pain, Toothache, Period Pain |
Route Of Administration | Oral |
Age Group | 12+ years |
Suitable For | Adults |
Formulation | Soft Gelatin Capsules |
Manufacturer | PRESTIGE |
Country Of Origin | Canada |
Weight | 200.00 |
Disclaimer!
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
MORE FROM GSK CONSUMER HEALTH

QAR 108.50
Centrum Silver With Lutein Tablets 100'S

QAR 85.00
Centrum With Lutein Tablets 100'S

QAR 83.00
Centrum Men Tablets 60'S

QAR 83.00
Centrum Women Tablets 60'S

QAR 74.00
Nicotinell Tts 20 7'S

QAR 74.00
Nicotinell Tts 10 7'S

QAR 63.00
Voltaren 2% 12 Hrs Emulgel100gm

QAR 57.50
Nicotinell Mint 1Mg Loz 36'S

QAR 49.00
Centrum Energy Tablets 30'S
SHOP Buy Together
1 Item
QAR 19.00 +
Add-Ons
QAR 201.00 =
Total